Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2023 | Journal Article | IST-REx-ID: 12916 | OA
Uniform bounds for rational points on hyperelliptic fibrations
D. Bonolis, T.D. Browning, Annali Della Scuola Normale Superiore Di Pisa - Classe Di Scienze 24 (2023) 173–204.
View | DOI | Download Preprint (ext.) | arXiv

Filters and Search Terms



Filter Publications

  • Display / Sort

    Export / Embed